| Model Number |
43335 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
11/27/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2007, the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2018, msr2 computed tomography (ct) scan revealed two of the filter prongs laying anterior and appear to extend beyond the margin of the wall of the inferior vena cava (ivc) and two other prongs may also extend beyond the lumen.The filter is somewhat tilted pointing posterior and laterally to the right side.
Event or Problem Description